After a long analysis and based on my 27 years experience, in order to clear the Prelims this time, all you need to do is follow this strategy outlined below:
- Since this is the most crucial exam for you as most of the candidates THIS YEAR have no clue of what level of questions will be asked, you need to grab this opportunity and make the most of it in your favour.
- You need to take a break from your work schedule (only for working people) for next 40 days (1st March to 9th April 2013). Take paid leave or half pay leave or leave without pay. If you don’t take leave then you may not have a chance to clear the exam.
- You need to work very hard during this period and take complete rest on 8th and 9thApr 2013 to relax to recover the physical exertion you would be undergoing in 38 days (1st Mar to 7th April 2013).
- Get back the energy and join your office/place of work only on 10th Apr 2013.
- You will be required to put in your best efforts for almost 13 to 14 hours every day for next 35 days.
Place of study- Follow this very strictly:
- You need maximum concentration for this period so choose a place where you can study without any hindrance/disturbance.
- Make sure that the room has at least 1 window and fan/air conditioner.
- Choose the room that opens to a space on one side. To get fresh air when you open the window or door.
- Lock yourself in the room during the study hours and do not get out of it before you complete a small section of preparation that needs to be done in next 2 hours.
- You will be completing your study/preparation in many sessions (ranging from 1 hour to 2 hours).
Get Up Time:
- Set your alarm at least 15 minutes earlier than your actual time to get up so that you can gradually prepare your mind for the uphill task you will be going throughout the whole day ahead.
- Soon after you get up, wish someone “Good Morning/Have a nice day ahead”. This will make his/her and your day.
- Make someone feel special and this will make you happy. Be humble and you will benefit from it.
Here is your TIME-TABLE for next 38 days: Study 13 hours everyday
- Sound-Sleep : 12AM to 6AM (6 hours)
- Get up at 6AM. Get freshen up in next 20-30 minutes. Drink a glass of water.
- Study 2 Hours – 6:30 to 8:30AM (Women can do it according to their own arrangement because they need to manage things for others).
- Breakfast – 08:30 to 9AM
- Study 2 Hours – 9AM to 11AM (with 5 mins break after every 30 minutes). Refer 1st bulleted item under Sleep/Rest Time.
- Break – 11AM to 11:30AM – Read Newspapers/Magazines while you lie down on your sofa or bed. Give some rest to your backbone.
- Study 1 and ½ Hours – 11:30AM to 1PM
- Lunch Break & Rest: 1PM to 2:30PM. Have lunch at sharp 1PM and take rest after that. Refer 7th bulleted item under Sleep/Rest Time.
- Study 2 Hours – 2:30PM to 4:30PM
- Study 2 Hours – – 4:35PM to 6:35PM
- Break – 6:35PM to 7:30PM ( for house-hold jobs, if any)
- Study 1 and ½ Hours – 7:30PM to 9PM
- Dinner – 9PM to 10PM (eat your dinner at 9PM and have rest for 30 mins). Refer 6th bulleted item under Sleep/Rest Time.
- Study 2 Hours – – 10PM to 12AM.
Concentration is MUST:
- Concentration while you study is a MUST. You must keep your eyes and mind focused on what you are reading at the moment.
- DO NOT look right or left in any case while reading.
- Do not look outside the window while you read or memorise anything.
- DO NOT let your attention wander for even a single second.
- DO NOT try to listen to any sound that may enter your ears. Try to avoid it.
- Focus only on the books and books and books (Magazines included).
Group Study: Strictly NO.
- No group study.It may ONLY waste your precious time.
- Every individual is DIFFERENT. Your thinking is different than others and vice-versa.
- People may tell many things that you may not agree to it so if they tell you something it may disturb your mind so avoid meeting such people.
- Cut-off yourself from outside world. Remember, no one is going to help you while answering the question paper. Only you will be there to solve it. Your preparation matters.
- Do not meet anyone who would upset you.
- Prepare yourself and only yourself.
- Prepare your own written Study Plan for next 35 days or join our Crash Course.
- DO NOT study more than 30 mins in one sitting. Take a small break of 5 minutes after every 30 mins of study. Eat a fruit or something listed below during the break of 5 minutes.
- Open the window(s) or go to balcony or Garden to get fresh air.
- Stretch your legs and hands; take deep long breaths to pump in/out the air.
- Close your eyes and rub them lightly. Throw some cool water on them (not so cold).
- Smile or laugh for a minute. This will make your day.
- It is a MUST to regain your lost energy and avoid wastage of time after lunch. When you eat your lunch/dinner, the blood in your brain starts moving to your stomach to start the machine and you feel sleepy, so if you start reading soon after your lunch/dinner, it will be a waste of time and energy. So go get some rest.
- While you need to take rest for a smaller period in between breaks from study for 1 or 1 and half hours, say after lunch; pull the curtains and close window(s). Do not forget to set alarm (15 mins earlier than actual time).
Things you will need to keep with you:
- Lots of water.
- Fruits, etc to eat: Apples, Bananas, Apricots (Khurmani), Gajar, Akrod (Wall-Nut), Sliced Tomatoes, Yoghurt (Dahi), Boiled Egg, Fruit juice, Milk, Whole-Wheat Toast, Oatmeal.
Things to AVOID: The following things can make you sleepy so avoid eating them during your study time:
- NO ALCOHOL.
- Coffee (maximum 2 cups allowed in a day), Sugar (keep it minimum), fried food, Cornflakes, Rice, Wafers, Watermelon, Honey, Potatoes, Idli, Dosa, non-veg food.
Breakfast: Is very important.
Eat green vegetables in Breakfast, fish in Lunch & Dinner.
While you work very hard to prepare yourself for the exam, you should be able to test yourself in between to check your progress. Attempt as many Mock Tests as possible. We have Online Test Series (OAP – Online Assessment Program) at http://www.anilmd.com.